I get 2, 4 and 5 and I’m completely natural. I have had people accuse me of taking steroids many times and it pissed me off. It gets me to the point where I want to take steroids just so that I can say “Now this is me on steroids fckers!”. Lol. But nah I get a lot of acne outbreaks naturally and I have had many stretch marks as well as abnormally fast muscle gains. I’m a very lean person and when I stop working out I’m capable of drastically going from jacked to skinny as heck. When I start back up again I blow up quick. Another thing I’ve noticed is my pumps are naturally a lot more intense then the average lifter. Like my shoulders blow up like bowling balls and veins and shreds show up all over them along with my arm’s and chest. I’ve had a tone of people accuse me of taking steroids because of these factors. I also had a relative hug me once and say I was jacked and as solid as steal. He said only steroids do that. (He took steroids in the past) But it is to my understanding that muscle is solid… or at least a lot more solid than fat. At the time I was taking creatine and l-arginine with citrilline malate (which is a precursor to arginine) and a lot of BCAA’s.
I went with the more expensive oral options and the less expensive oil options which may have explained the moderate PIP I got from the oils. Everything however did seem legit, had some great strength gains. Packaging was safe and fast. Once opened I had zero fear that anything was in danger of being damaged. It took me a little time to write this review and I'm ready to place another order having completed a successful cycle with AF already. Prices are great and they're a source I trust. One other thing I will say is that the viagara didn't do much at all. However the Cialis was quite effective. That being said everyone is different so I may just respond to one better than the other.
Tell your doctor right away if you have any serious side effects, including: mental/mood changes (such as anxiety, depression, increased anger), trouble sleeping/snoring, signs of serious liver disease (such as persistent abdominal pain/nausea, unusual tiredness, yellowing eyes/skin, dark urine). Most men using testosterone therapy notice a slight increase in their aggressiveness but because these side effects were found in men taking oral testosterone (causes liver problems which leads to skin color changes) or abusing testosterone, it is unlikely these will be an issue for you.